A projection method for solving singular integral equations
Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1002-1005
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_5_a1,
author = {I. Gohberg and E. M. Shpigel},
title = {A projection method for solving singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {1002--1005},
year = {1971},
volume = {196},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a1/}
}
I. Gohberg; E. M. Shpigel. A projection method for solving singular integral equations. Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1002-1005. http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a1/